正高(教授、研究员)

当前位置:首页  学院概况  师资队伍  正高(教授、研究员)

蒋飞达

发布者:蒋国栋发布时间:2019-05-17浏览次数:512


蒋飞达,男,江苏无锡人,博士研究生,数学与统计学院教授。研究方向为完全非线性偏微分方程。2018年12月,获第六届江苏省数学成就奖。

一、工作学习经历

1.教育经历

2011年5月-2011年11月,访问 The Australian National University, 联合培养导师:Neil S. Trudinger 教授

2008年2月-2013年7月,南京理工大学,理学院,博士/研究生,导师:杨孝平 教授

2004年9月-2007年6月,南京信息工程大学,数理学院,硕士/研究生,导师:李刚 教授

2000年9月-2004年6月,南京信息工程大学,数学系,学士/本科

2.工作经历

2018年7月-至今,南京信息工程大学,数学与统计学院,信息与计算科学系,教授

2018年3月-2018年9月,The Australian National University,Research Fellow

2017年7月-2017年8月,The Australian National University,Postdoc Fellow,合作导师:Neil S. Trudinger 教授

2016年11月-2018年6月,南京信息工程大学,数学与统计学院,信息与计算科学系,讲师

2015年5月-2015年8月,The Australian National University,Postdoc Fellow,合作导师:Neil S. Trudinger 教授

2014年6月-2014年9月,The Australian National University,Postdoc Fellow,合作导师:Neil S. Trudinger 教授

2014年12月-2016年10月,清华大学丘成桐数学科学中心,博士后,合作导师:简怀玉 教授,邓邦明 教授

2012年9月-2014年10月,无锡城市职业技术学院,基础课部,讲师

2007年7月-2010年6月,南京信息工程大学,滨江学院,教务科设备办

二、科研成果

发表论文

1. Jiang, Feida; Trudinger, Neil S. Oblique boundary value problems for augmented Hessian equations III. Commun. Partial Differ. Equ., 41pp, to appear

https://doi.org/10.1080/03605302.2019.1597113

2. Jiang, Feida; Cui, Saihua; Li, Gang Nonexistence of entire positive solution for a conformal k-Hessian inequality. Czechoslovak Math. J., 13pp, accepted

3. Li, Gang; Cui, Saihua; Jiang, Feida Inclusion relations of Garding’s cones and k-convex cones. Bull. Malays. Math. Sci. Soc., 15pp, to appear

https://doi.org/10.1007/s40840-018-0667-0

4. Li, Gang; Luan, Yue; Yu, Jiangyong; Jiang, Feida Well-posedness and exponential stability of a flexible structure with second sound and time delay. Appl. Anal., 14pp, to appear

https://doi.org/10.1080/00036811.2018.1478081

5. Jiang, Feida; Liu, Fang; Yang, Xiao-Ping.  Some estimates and properties of solutions to the biased infinity Laplacian equations. Scientia Sinica Mathematica (Chinese). 20pp, to appear

https://engine.scichina.com/doi/10.1007/s11425-016-9286-6

6. Shi, Juhua; Jiang, Feida Pogorelov estimates for the Monge-Ampere equations. Proc. Amer. Math. Soc., 147, (2019), no. 6, 2561-2571.

7. Liu, Fang; Jiang, Feida Parabolic biased infinity Laplacian equation related to the biased tug-of-war. Adv. Nonlinear Stud. 19 (2019), no. 1, 89-112.

8. Jiang, Feida; Trudinger, Neil S. Oblique boundary value problems for augmented Hessian equations I. Bull. Math. Sci. 8 (2018), no. 2, 353-411.

9. Jiang, Feida; Trudinger, Neil S. On the second boundary value problem for Monge–Ampère type equations and geometric optics. Arch. Ration. Mech. Anal. 229 (2018), no. 2, 547-567.

10. Jiang, Feida; Luan, Yue; Li, Gang Asymptotic stability and blow-up of solutions for an edge-degenerate wave equation with singular potentials and several nonlinear source terms of different sign. Electron. J. Differential Equations 2018 (2018), 18, pp1-27.

11. Jiang, Feida; Xiang, Ni; Xu, Jinju Gradient estimates for Neumann boundary value problem of Monge-Ampère type equations. Commun. Contemp. Math. 19 (2017), no. 4, 1650041, 16pp.

12. Jiang, Feida; Trudinger, Neil S. Oblique boundary value problems for augmented Hessian equations II. Nonlinear Anal. 154 (2017), 148–173.

13. Jiang, Feida; Trudinger, Neil S.; Xiang, Ni On the Neumann problem for Monge-Ampère type equations. Canad. J. Math. 68 (2016), no. 6, 1334–1361.

14. Huang, Yong; Jiang, Feida; Liu, Jiakun Boundary C2,α estimates for Monge-Ampère type equations. Adv. Math. 281 (2015), 706–733.

15. Chen, Ping; Jiang, Feida; Yang, Xiao-Ping Optimal transportation in R^n for a distance cost with a convex constraint. Z. Angew. Math. Phys. 66 (2015), no. 3, 587–606.

16. Jiang, Feida; Trudinger, Neil S.; Yang, Xiao-Ping On the Dirichlet problem for a class of augmented Hessian equations. J. Differential Equations 258 (2015), no. 5, 1548–1576.

17. Jiang, Feida; Trudinger, Neil S. On Pogorelov estimates in optimal transportation and geometric optics. Bull. Math. Sci. 4 (2014), no. 3, 407–431.

18. Jiang, Feida; Li, Gang; Zhu, Jiang On the semilinear reaction diffusion system arising from nuclear reactors. Appl. Anal. 93 (2014), no. 12, 2608–2624.

19. Jiang, Feida; Trudinger, Neil S.; Yang, Xiao-Ping On the Dirichlet problem for Monge-Ampère type equations. Calc. Var. Partial Differential Equations 49 (2014), no. 3-4, 1223–1236.

20. Chen, Ping; Jiang, Feida; Yang, Xiaoping Two dimensional optimal transportation problem for a distance cost with a convex constraint. ESAIM Control Optim. Calc. Var. 19 (2013), no. 4, 1064–1075.

21. Jiang, Feida; Yang, Xiaoping Weak solutions of Monge-Ampère type equations in optimal transportation. Acta Math. Sci. Ser. B Engl. Ed. 33 (2013), no. 4, 950–962.

22. 蒋飞达一类双参数p-Laplacian方程正解的存在性与多解性. 兰州大学学报(自然科学版), 44 (2008), 169-173.

23. 蒋飞达,李刚一类反应扩散方程组正平衡解的存在性与唯一性. 南京气象学院学报, 30 (2007), 5, 687-693

主持科研项目

国家自然科学基金面上项目(批准号:11771214)“增广Hessian方程斜微商问题的正则性”,2018年1月-2021年12月

国家自然科学基金青年基金项目(批准号:11401306)“最优质量运输中的若干正则性问题研究”,2015年1月-2017年12月

中国博士后科学基金特别资助项目(批准号:2016T90081)“一类完全非线性椭圆方程的斜微商问题研究”,2016年6月-2016年10月

中国博士后科学基金面上项目(批准号:2015M571010)“含增广Hessian矩阵的完全非线性方程研究”,2015年6月-2016年10月

江苏省自然科学基金青年基金项目(批准号:BK20140125)“Monge-Ampere型方程的边值问题研究”,2014年7月-2017年6月